Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Relief from lichen planus on leg - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   hello sir..
Doctor :   hi
Doctor :   How can i help you
Doctor :   , Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status
User :   i've lichen planus on leg skin for last 21 yrs. is it curable???...
User :   i've already tried all types of medicines??
Doctor :   are you taken any medications
User :   yes
Doctor :   Can i know what medications you are taking
User :   seven yrs homeopathy, 6 yrs ayurvedic..last 3 yrs i was using depsalic ointment..
User :   now for last six month some other medication is going on..
Doctor :   ok
User :   the current mediaion is..
Doctor :   ok
User :   inj tricost 10
User :   glisederm oint ment
Doctor :   Actually thre is no cure for this disease, only it can be reduced
User :   nimulid nugel ointment..
Doctor :   ok
User :   sir but it is not at all by day the itching problem continues to grow more..
User :   can u suggest any medication??
Doctor :   Have you seen a dermatologist
User :   yah..he only prescribed the above medication with some tablets..
Doctor :   Some medications also causes them
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor